VOLUME 17 2012 NUMBERS 2–4

Syntactic Complexities of Six Classes of Star-Free Languages
Janusz Brzozowski, Baiyu Li, David Liu
Pages 83–105

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Janusz Brzozowski and Baiyu Li and David Liu},
  title   = {Syntactic Complexities of Six Classes of Star-Free Languages},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {17},
  number  = {2--4},
  pages   = {83--105},
  year    = {2012},
  url     = {https://doi.org/10.25596/jalc-2012-083},
  doi     = {10.25596/jalc-2012-083}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: cofinite language, definite language, finite automaton, finite language, monotonic automaton, partially monotonic automaton, reverse definite language, star-free language, syntactic complexity, syntactic semigroup
DOI: 10.25596/jalc-2012-083